# SDR AWXA200301424

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 43,238 hours, 29,648 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Zone 280
- Part time: 15,322 hours, 9,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE FROM SMF TO PHX AT FL 320 CABIN PRESSURE WARNING SOUNDED, FLIGHT CREW VERIFIED LOSS OF PRESSURE AND INITIATED EMERGENCY DESCENT TO FL 100, OXYGEN MASKS WERE DEPLOYED AND AUTO CONTROL WAS SWITCHED TO STANDBY.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE IAW T/C R6A21001, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL TEST OF CABIN PRESSURE CONTROLLER S/N 8711489 COULD NOT CONFIRM REASON FOR REMOVAL, UNIT TESTED GOOD IN ALL MODES. VENDORS FUNCTIONAL TEST OF OUTFLOW VALVE S/N 177964 WAS NO FAULT FOUND. THE ONLY DISCREPANCY FOUND WAS INDICATOR LAMP FAILS TO OPERATE NORMALLY, ADJUSTED INDICATOR SWITCH IAW CMM 21-33-00.
